# SDR USAA920082011

- Difficulty date: November 3, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Aircraft time: 76,461 hours, 14,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T34219
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM MONITOR MAJOR REPAIR NR 6056548 CORROSION ON INTERNAL SKIN AT BOLT HOLES COMMON TO TEE FITTING BS960, S23R, WL178.  REPAIRED INTERNAL SKIN AT BOLT HOLES COMMON TO TEE FITTING BS960, S23R, WL178 IAW US AIRWAYS EA NR 6056548.
